# SDR DALA1304246711

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 42,631 hours, 15,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 730 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FS 730 AT STR 26L.  REPAIRED IAW SRM 53-00-03, REPAIR 1.
